# SDR CA991007052

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 206020121101
- Condition: Cracked
- Location: Horizontal Stab
- Component: 206020123004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HORIZONTAL STABILIZER FITTING CRACKED.  (P/N 206-020-121-010).
